Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 3:18 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 3:18 PM MDT (21:18 UTC)
- Expired
- Jun 16, 2015, 4:00 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:36 PM MDT | FUNNEL CLOUD | 8 Ssw Fort Laramie, WY | |
| Jun 16, 3:46 PM MDT | HAIL 1 | 13 Se Guernsey, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS55 KCYS 162118
SVRCYS
WYC015-031-162200-
/O.NEW.KCYS.SV.W.0075.150616T2118Z-150616T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
EAST CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 400 PM MDT
* AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAYROCKS
RESERVOIR...OR 11 MILES NORTHEAST OF WHEATLAND...MOVING SOUTHEAST
AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GUERNSEY...FORT LARAMIE...GRAYROCKS RESERVOIR AND FORT LARAMIE
NATIONAL HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4214 10497 4231 10490 4219 10435 4184 10454
TIME...MOT...LOC 2118Z 308DEG 27KT 4217 10481
HAIL...1.25IN
WIND...60MPH
$$
HAMMER1 follow-up statement
872
WWUS55 KCYS 162147
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT TUE JUN 16 2015
WYC015-031-162200-
/O.CON.KCYS.SV.W.0075.000000T0000Z-150616T2200Z/
GOSHEN WY-PLATTE WY-
347 PM MDT TUE JUN 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL GOSHEN AND SOUTHEASTERN PLATTE COUNTIES...
AT 347 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
FORT LARAMIE NATIONAL HISTORIC SITE...OR 19 MILES WEST OF
TORRINGTON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF
PRODUCING LARGE DAMAGING HAIL TO GOLF BALL SIZE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL GOSHEN AND SOUTHEASTERN PLATTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4203 10475 4212 10470 4217 10457 4210 10440
4188 10452
TIME...MOT...LOC 2147Z 306DEG 27KT 4204 10455
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:01 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 16, 1:01 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 101 PM MDT TUE JUN 16 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 330 AM MDT TUE JUN 16 2015 TODAY...WEBCAMS SHOW AREAS OF FOG...LIKELY DENSE...HAVE FORMED OVER THE SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. DECENT SOUTH WINDS AND MIXING HAVE LIMITED FOG DEVELOPMENT EAST OF INTERSTATE 25 THUS FAR. HOWEVER...WITH TEMPERATURE AND DEWPOINT SPREADS NARROWING AND CLEARING SKIES NOTED ON SATELLITE IMAGERY...WILL PAINT AREAS OF FOG EAST OF INTERSTATE 25 THROUGH THE MID MORNING HOURS. BRISK WEST NORTHWEST FLOW ALOFT CONTINUES THIS AFTERNOON WITH A NICE LOW LEVEL CONVERGENCE BOUNDARY SETTING UP THIS AFTERNOON FROM RAWLINS TO SCOTTSBLUFF ALONG WITH IMPRESSIVE LOW AND MID LEVEL THETA- E RIDGE AXIS. PER THE STORM PREDICTION CENTER DAY ONE OUTLOOK...DECENT SHEAR AND INSTABILITY PROGGED FOR A SLIGHT RISK OF SEVERE STORMS...THUS HAVE PAINTED ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS. TONIGHT...AREAL COVERAGE OF STORMS WILL DECREASE WITH LOSS OF DAYTIME HEATING AND WITH THE PASSING OF THE SHORTWAVE TROUGH ALOFT. BOUNDARY LAYER PROGS SUGGEST AREAS OF FOG DEVELOPING AGAIN LATE TONIGHT EAST OF INTERSTATE 25. WEDNESDAY...CONVECTIVE INITIATION DEVELOPS AGAIN IN THE AFTERNOON ALONG AND EAST OF INTERSTATE 25 WHERE A DECENT LOW AND MID LEVEL THETA-E RIDGE AXIS DEVELOPS...AND WHERE ANOTHER LOW LEVEL CONVERGENCE AXIS DEVELOPS AS ANOTHER WEAK SHORTWAVE TROUGH ALOFT PASSAGE OCCURS NEAR PEAK HEATING. A FEW OF THESE STORMS AGAIN MAY BE STRONG TO SEVERE BASED ON INSTABILITY AND SHEAR PROFILES. WEDNESDAY NIGHT...CORRESPONDING DECREASE IN AREAL SHOWER AND THUNDERSTORM COVERAGE WITH LOSS OF DAYTIME HEATING. THURSDAY...DESPITE WEAK RIDGING ALOFT DEVELOPING...LOW LEVEL UPSLOPE WINDS WILL ADVECT LOW LEVEL MOISTURE WESTWARD AND WILL LIKELY SPAWN ISOLATED TO WIDELY SCATTERED AFTERNOON THUNDERSTORMS ALONG AND EAST OF INTERSTATE 25 WHERE CONVECTIVE INHIBITION WILL BE MINIMIZED. MOST LIKELY AREAS FOR CONVECTIVE INITIATION WILL BE NORTH OF A RAWLINS TO SCOTTSBLUFF LINE WHERE CONVECTIVE INHIBITION WILL BE MOST LIMITED. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM MDT TUE JUN 16 2015 UPPER LEVEL RIDGING BUILDS INTO THE AREA THURSDAY NIGHT FOR A BRIEF DRY SPELL THURSDAY NIGHT INTO FRIDAY. WARM 700MB TEMPERATURES OF +16C SHOULD TRANSLATE TO LOW TO MID 90S IN THE PANHANDLE AND MID TO UPPER 80S IN SOUTHEAST WYOMING. RIDGE GETS FLATTENED SOME FRIDAY NIGHT INTO SATURDAY AS YET ANOTHER SHORTWAVE MOVES THROUGH NORTHERN WYOMING. ASSOCIATED SURFACE FRONT CLIPS OUR NORTHEASTERN ZONES FOR AT LEAST A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS EAST OF THE LARAMIE RANGE SATURDAY AFTERNOON AND EVENING. DRY WEATHER RETURNS FROM SUNDAY ON INTO NEXT WEEK AS UPPER RIDGE BUILDS BACK INTO THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1230 PM MDT TUE JUN 16 2015 MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL. && .FIRE WEATHER... ISSUED AT 140 AM MDT TUE JUN 16 2015 MINIMAL CONCERNS DUE TO RECENT RAINS AND GREEN UP...THOUGH HUMIDITIES WILL CONTINUE TO SLOWLY FALL EACH DAY...ESPECIALLY WEST OF INTERSTATE 25 AND AS WE APPROACH THE WEEKEND. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM...GCC AVIATION...CAH FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT TUE JUN 16 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 171815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH SATURDAY. A FEW MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WYZ103>106-109>117-171815- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. HAMMER
In the hours before
Special weather statement, Jun 16, 2:15 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT TUE JUN 16 2015
WYZ114>116-162045-
SOUTH LARAMIE RANGE WY-SNOWY RANGE WY-LARAMIE VALLEY WY-
215 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL
245 PM MDT...
AT 214 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUTTON LAKE...OR 14 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 20
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THE BUTTES...LAKE HATTIE RESERVOIR...TIE SIDING...HUTTON LAKE AND
WOODS LANDING-JELM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4106 10597 4126 10597 4126 10546 4100 10552
4099 10555
TIME...MOT...LOC 2014Z 274DEG 18KT 4119 10580
HAMMERSpecial weather statement, Jun 16, 2:30 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT TUE JUN 16 2015
WYZ108-162100-
GOSHEN COUNTY WY-
230 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...
AT 230 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GUERNSEY CAMPGROUND...OR 25 MILES SOUTH OF LUSK...
MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GOSHEN
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4236 10421 4221 10454 4233 10465 4245 10465
4252 10458
TIME...MOT...LOC 2030Z 311DEG 18KT 4241 10459
HAMMERSpecial weather statement, Jun 16, 2:35 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 235 PM MDT TUE JUN 16 2015 WYZ103-106-107-162100- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 235 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND NORTHWESTERN PLATTE COUNTIES UNTIL 300 PM MDT... AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HARRIS PARK...OR 21 MILES NORTHWEST OF WHEATLAND... MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKEVIEW NORTH. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 85 AND 103. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4225 10531 4242 10522 4235 10482 4210 10495 TIME...MOT...LOC 2034Z 290DEG 16KT 4232 10518 HAMMER
Special weather statement, Jun 16, 2:43 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 243 PM MDT TUE JUN 16 2015 WYZ101-103-162130- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 243 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE COUNTY UNTIL 330 PM MDT... AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GLENROCK...OR 19 MILES EAST OF CASPER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOUGLAS...GLENROCK...LAPRELE RESERVOIR AND DEER CREEK. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 141 AND 173. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL WYOMING. LAT...LON 4268 10605 4286 10603 4286 10541 4251 10545 TIME...MOT...LOC 2043Z 281DEG 17KT 4277 10596 HAMMER
Local storm report, Jun 16, 3:17 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TORNADO 20 W DOUGLAS 42.76N 105.79W
06/16/2015 CONVERSE WY TRAINED SPOTTER
&&
RCOXLocal storm report, Jun 16, 3:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TORNADO 20 W DOUGLAS 42.76N 105.79W
06/16/2015 CONVERSE WY LAW ENFORCEMENT
TORNADO WAS ON THE GROUND FOR 2 MINUTES.
&&
RCOXThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:29 PM MDT | Special Weather Statement | CYS | 46 min | |
| Jun 15, 6:33 PM MDT | Special Weather Statement | CYS | Converse | 42 min |
| Jun 15, 7:23 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 15, 8:42 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jun 16, 1:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 16, 2:30 PM MDT | Special Weather Statement | CYS | Goshen | 30 min |
| Jun 16, 2:35 PM MDT | Special Weather Statement | CYS | Platte | 25 min |
| Jun 16, 2:43 PM MDT | Special Weather Statement | CYS | Converse | 47 min |
| Jun 16, 3:00 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 45 min |
| Jun 16, 3:11 PM MDT | Tornado Warning | CYS | Converse | 34 min |
| Jun 16, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 49 min |
| Jun 16, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 16, 4:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 16, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 16, 4:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 16, 4:43 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 47 min |
| Jun 16, 4:47 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 16, 4:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| Jun 16, 5:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 35 min |
| Jun 16, 5:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 16, 5:31 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 44 min |
| Jun 16, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.